Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 25, NWS Wichita, KS

April 22, 2010Butler County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 22, 2010, 1:13 PM CDT for Butler County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2010, 1:13 PM CDT (18:13 UTC)
Expired
Apr 22, 2010, 1:58 PM CDT
In force
45 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Butler County, KS

The radar

The Wichita radar (KICT), 55 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 12:58 PM CDT, 15 minutes earlier.

Area forecast discussion, Apr 22, 12:58 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1258 PM CDT THU APR 22 2010

.UPDATE...

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

ISENTROPIC LIFT HAS LED TO SCATTERED SHOWERS/TSRA ACROSS THE AREA
THIS AFTERNOON...MAINLY EAST OF THE KS TURNPIKE. EXPECT THIS
SCATTERED SHOWER/STORM TREND TO CONTINUE FOR THE AFTERNOON HOURS
WITH SOME MVFR CEILINGS ASSOCIATED WITH THIS CONVECTION.  NORTH OF
THE WARM FRONTAL BOUNDARY ACROSS CENTRAL KS NEAR THE KSLN AND KRSL
TAF SITES....WILL ALSO SEE SOME VCTS AS WELL...BUT ALSO COULD SEE
SOME IFR CEILINGS AS MOISTURE CONTINUES OVER THE TOP THIS BOUNDARY.

EXPECT THIS FIRST ROUND OF SHOWERS TO WANE SOME FOR THE EVENING
HOURS...AS WARM FRONT MAKES RAPID PROGRESS INTO NORTHERN KS WITH VFR
CONDITIONS RETURNING FOR AWHILE THIS EVENING. BUT ANOTHER ROUND OF
CONVECTION WILL RAPIDLY MOVE OUT OF SW KS AND THE TX/OK PANHANDLE
THIS EVENING AND MOVE TO THE NORTHEAST AS A COMPLEX OF STORMS. THIS
AREA OF STORMS WILL MOVE INTO THE KICT/KHUT/KRSL AND KSLN TAF SITES
BETWEEN 04-06Z/FRI. COULD SEE SOME MORE MVFR CEILINGS AND VSBYS AS
THIS CONVECTION MOVES BACK IN.

KETCHAM

&&

.PREV DISCUSSION... /ISSUED 1040 AM CDT THU APR 22 2010/

UPDATE...

WIDESPREAD ISENTROPIC LIFT HAS LED TO AN MCS MOVING ACROSS
PORTIONS OF CENTRAL AND NORTHEAST KS AT THIS TIME...JUST TO THE
NORTH OF THE WARM FRONTAL BOUNDARY DRAPED ACROSS CENTRAL KS.
ELEVATED INSTABILITY AND SHEAR IS LIMITED ALONG THIS BOUNDARY FOR
A SEVERE STORM CHANCE...SO MAINLY JUST A STRONG STORM CHANCE WITH
SOME SMALL HAIL AND A HEAVY RAINFALL THREAT AS THIS CLUSTER
CONTINUES TO DRIFT TO THE EAST. LATEST SHORT RANGE MODELS SHOW THE
ISENTROPIC LIFT WILL WEAKEN SOME FOR THE AFTERNOON HOURS...BUT
WILL STILL BE ENOUGH FOR A SCATTERED SHOWER AND EMBEDDED THUNDER
CHANCE...ESPECIALLY ACROSS SOUTH CENTRAL INTO CENTRAL KS AS CAP
WEAKENS SOME. SO WILL WILL MAKE SOME MINOR TWEAKS TO THE POPS FOR
THE AFTERNOON HOURS. ALSO WARM FRONTAL BOUNDARY MOVING INTO
CENTRAL KS HAS LEAD TO SFC TEMPS RISING FAIRLY QUICKLY IN THE WARM
SECTOR ACROSS SRN KS...ESPECIALLY ALONG THE EDGE OF THE CIRRUS
SHIELD FROM THE MCS ALONG THE KS/OK BORDER....SO WILL ADJUST TEMPS
UP SOME IN SRN KS AS WELL.

KETCHAM

PREV DISCUSSION... /ISSUED 717 AM CDT THU APR 22 2010/

AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
LATEST RADAR LOOP WAS SHOWING QUITE A BIT OF CONVECTION MOVING
THROUGH CENTRAL KANSAS. THIS BAND OF CONVECTION APPEARS TO BE
FAIRLY CLOSE TO THE RIGHT ENTRANCE REGION OF THE UPPER LEVEL JET
WHICH IS ALLOWING FOR GOOD ISENTROPIC ASCENT BETWEEN 300-305K.
THIS JET STREAK SHOULD CONTINUE TO PUSH SOUTHEAST INTO THE
MISSISSIPPI VALLEY BY MIDDAY. BASED ON EXTRAPOLATION...IT APPEARS
THAT THE BULK OF THE CONVECTION SHOULD MOVE OUT OF CENTRAL KANSAS
AROUND MIDDAY OR SO. AS THE DAY WEARS ON...LOW MVFR CEILINGS MAY
PERSIST AT RSL/SLN SINCE IT APPEARS LIKE THE FRONTAL BOUNDARY MAY
HANG UP THERE. SOUTH OF THE BOUNDARY VFR CONDITIONS SHOULD
PREVAIL...BUT SOME CONVECTION MAY DEVELOP LATE IN THE DAY WHERE
THE CAP MAY BE SOMEWHAT LIMITED. HOWEVER...WE ARE NOT CONFIDENT ON
PLACEMENT SINCE THE CONVECTION MAY BECOME SCATTERED. THE BETTER
CHANCE OF STORMS STILL LOOKS LIKE IT WILL BE LATER TONIGHT AS THE
POTENTIAL VORTICITY ANOMALY MOVES INTO THE HIGH PLAINS AND SETS
THE STAGE FOR A CLUSTER OF SHOWERS AND STORMS.

COX

PREV DISCUSSION... /ISSUED 308 AM CDT THU APR 22 2010/

DISCUSSION...

FORECAST CHALLENGE WILL BE THUNDERSTORM CHANCES THE NEXT FEW DAYS.

SCATTERED ELEVATED CONVECTION HAS COMMENCED ACROSS THE FORECAST AREA
EARLY THIS MORNING...IN RESPONSE TO 850-700MB WARM/MOIST ADVECTION
ON STRONG LOW-LEVEL JET FEEDING INTO RIGHT ENTRANCE REGION OF UPPER
JET LOCATED TO THE NORTHEAST OF THE AREA. THINKING SCATTERED
ACTIVITY WILL CONTINUE ALL DAY IN BROAD WARM/MOIST ADVECTION
REGIME...ALTHOUGH ACTIVITY MAY BE MOST WIDESPREAD ACROSS NORTHERN
PORTIONS OF THE FORECAST AREA...ALONG/NORTH OF RETREATING WARM
FRONT. ALL IN ALL...SEVERE WEATHER IS NOT ANTICIPATED...BUT A FEW OF
THE MORE STOUT CELLS COULD BE CAPABLE OF DIME SIZE HAIL. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE.

THE DRYLINE IS EXPECTED TO LIGHT UP THIS AFTERNOON/EVENING ACROSS SW
KS...AND THE OK/TX PANHANDLES...AS SHORTWAVE ENERGY APPROACHES FROM
THE SOUTHWEST. THINKING THIS ACTIVITY HAS A STRONG POSSIBILITY OF
GETTING INTO MAINLY WESTERN PORTIONS OF THE FORECAST AREA AFTER
MIDNIGHT...BEING AIDED BY THE SHORTWAVE ENERGY SURGING NORTHEAST AND
STRONG LOW-LEVEL JET. SEVERE WEATHER WILL LIKELY HAVE WEAKENED SOME
BY THE TIME IT REACHES THE FORECAST AREA DUE TO DECREASING
INSTABILITY...BUT STRONG/MARGINALLY SEVERE STORMS WILL REMAIN
POSSIBLE. ACTIVITY MAY BE MORE LINEAR DUE TO SHORTWAVE
FORCING...WHICH MAY PROMOTE MORE OF A WIND THREAT. BUT RESPECTABLE
SHEAR PROFILE SHOULD MAINTAIN SOME ROTATING UPDRAFTS FOR A HAIL
THREAT AS WELL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

DRYLINE IS EXPECTED TO RACE EAST ACROSS THE AREA ON FRIDAY...WITH
DEEP MOISTURE POSSIBLY EXITING THE AREA TO THE EAST AS LOW-LEVEL
FLOW VEERS OUT. THIS MAY OCCUR DUE TO SHORTWAVE ENERGY SURGING
NORTHEAST ACROSS THE AREA...ALLOWING THE DRYLINE TO ADVANCE WELL
EAST. THIS SCENARIO WOULD DISCOURAGE STORMS FROM FORMING OVER
EASTERN KANSAS ALONG THE DRYLINE. HOWEVER...WITH CONTINUED SHORTWAVE
ENERGY APPROACHING FROM THE SOUTHWEST OUT OF PARENT UPPER
LOW...LOW-LEVEL FLOW MAY REMAIN BACKED ENOUGH TO HOLD THE DRYLINE
FARTHER WEST LONGER...WHICH WOULD RESULT IN SOMEWHAT BETTER CHANCES
OF STRONG/SEVERE STORMS DEVELOPING ALONG THE DRYLINE FROM THE FLINT
HILLS ON EASTWARD FRIDAY AFTERNOON/EVENING. EVEN THOUGH WE'RE NOT
TERRIBLY EXCITED ABOUT MAGNITUDE OF CONVERGENCE ALONG THE
DRYLINE...WILL HOLD ONTO MODEST/HIGH CHANCE POPS FOR NOW.

STRONG/SEVERE ACTIVITY SHOULD EXIT TO THE EAST FAIRLY RAPIDLY FRIDAY
EVENING...WITH SLIGHT CHANCES FOR A FEW SHOWERS NORTHWEST OF THE
TURNPIKE AS MID/UPPER LOW APPROACHES. SHOULD SEE MAINLY AFTERNOON
SHOWERS/ISOLATED THUNDERSTORMS SMATTERED ACROSS THE AREA ON
SATURDAY...AS SHARP MID-LEVEL TROUGH PUSHES ACROSS THE
AREA...INCREASING LAPSE RATES AND ASSOCIATED INSTABILITY. COULD SEE
SMALL HAIL WITH SOME OF THIS ACTIVITY. BIT OF A COOL DOWN EXPECTED
LATE SATURDAY-SUNDAY IN WAKE OF THIS SYSTEM.

ADK

AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

CHANCES FOR CONVECTION WILL INCREASE DURING THE FORECAST VALID
PERIOD WITH MVFR CONDITIONS EXPECTED MOST AREAS BY DAWN AND
PREVAILING INTO THE LATTER PORTION OF THE VALID PERIOD. MOIST
SOUTHERLY LOW LEVEL FLOW AND DECENT ISENTROPIC LIFT IN THE
850-700MB LATER WILL RESULT IN MODEST ELEVATED INSTABILITY
TOWARD DAWN TO THE NORTH OF A DEVELOPMENTAL WARM FRONT. SCATTERED
TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED...WITH HIGHEST
PROBABILITY OF COVERAGE OCCURRING IN MID-LATE MORNING HOURS ON
THURSDAY...BEFORE THE WARM FRONT LIFTS NORTH OF THE AREA BY
LATE AFTERNOON. WHILE MVFR CONDITIONS ARE EXPECTED FOR MUCH OF
THURSDAY...THERE IS POTENTIAL FOR IFR CIGS AS FAR EAST AS A
KSLN-KICT LINE IN THE MORNING AND THEN AGAIN AFTER DARK ON
THURSDAY EVENING...THOUGH CONFIDENCE FOR IFR IS HIGHER AT KRSL.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  61  74  51 /  60  50  40  10
HUTCHINSON      69  60  74  49 /  80  60  40  10
NEWTON          70  61  74  51 /  70  50  50  10
ELDORADO        73  61  75  53 /  60  40  50  10
WINFIELD-KWLD   75  62  75  52 /  50  50  50  10
RUSSELL         66  57  74  44 /  90  60  30  20
GREAT BEND      67  57  74  44 /  80  60  30  20
SALINA          66  60  74  49 /  90  60  40  20
MCPHERSON       67  60  74  50 /  80  60  40  10
COFFEYVILLE     76  61  75  55 /  40  30  50  30
CHANUTE         74  61  75  55 /  50  30  50  30
IOLA            72  61  75  55 /  50  30  50  30
PARSONS-KPPF    75  61  75  55 /  40  30  50  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 22, 3:42 AM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
342 AM CDT THU APR 22 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-230845-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
342 AM CDT THU APR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TODAY ACROSS THE
AREA...LIKELY MOST WIDESPREAD ACROSS PORTIONS OF CENTRAL AND
EAST-CENTRAL KANSAS. SOME OF THIS ACTIVITY WILL BE CAPABLE OF
HAIL TO THE SIZE OF DIMES. THUNDERSTORM CHANCES SHOULD INCREASE
LATE TONIGHT WEST OF THE FLINT HILLS. STRONG TO MARGINALLY SEVERE
STORMS WILL BE POSSIBLE...CAPABLE OF HAIL AND WIND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED STRONG TO SEVERE THUNDERSTORM CHANCES WILL REMAIN
POSSIBLE FOR LOCATIONS MAINLY ALONG AND EAST OF THE FLINT HILLS
FRIDAY AFTERNOON AND EVENING. PRIMARY THREATS WILL BE LARGE HAIL
AND DAMAGING WINDS. THERE IS A SMALL CHANCE FOR AN ISOLATED
TORNADO AS WELL.

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AREAWIDE SATURDAY
AFTERNOON. SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST OF THIS
ACTIVITY.

ADDITIONALLY...THE GRASSLAND FIRE DANGER INDEX WILL BE VERY HIGH
ACROSS PORTIONS OF CENTRAL KANSAS THIS FRIDAY AFTERNOON DUE TO
GUSTY SOUTHERLY WINDS AND LOWERING DEWPOINTS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT GENERALLY
WEST OF THE FLINT HILLS...AND AGAIN FRIDAY AFTERNOON AND EVENING
GENERALLY ALONG AND EAST OF THE FLINT HILLS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ADK

In the hours before

Local storm report, Apr 22, 8:24 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 AM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLOOD            BROOKVILLE              38.77N 97.86W
04/22/2010                   SALINE             KS   TRAINED SPOTTER

            SECONDARY ROADS WERE REPORTED TO BE IMPASSABLE IN WESTERN
            SALINE COUNTY DUE TO FLOODING.

&&

JMC
Special weather statement, Apr 22, 8:46 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
846 AM CDT THU APR 22 2010

KSZ067-221415-
RENO-
846 AM CDT THU APR 22 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RENO COUNTY...

AT 842 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PRETTY PRAIRIE...OR 13 MILES NORTHEAST OF
KINGMAN...AND MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DUNTEN
Special weather statement, Apr 22, 9:12 AM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
912 AM CDT THU APR 22 2010

KSZ067-068-083-221445-
HARVEY-RENO-SEDGWICK-
912 AM CDT THU APR 22 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARVEY...RENO AND SEDGWICK COUNTIES...

AT 910 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HAVEN...OR 17 MILES SOUTHEAST OF
HUTCHINSON...AND MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

DUNTEN
Special weather statement, Apr 22, 9:46 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
946 AM CDT THU APR 22 2010

KSZ068-221515-
HARVEY-
946 AM CDT THU APR 22 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARVEY COUNTY...

AT 942 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HALSTEAD...OR 9 MILES SOUTHWEST OF
NEWTON...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

DUNTEN
Special weather statement, Apr 22, 10:15 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1015 AM CDT THU APR 22 2010

KSZ068-221545-
HARVEY-
1015 AM CDT THU APR 22 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARVEY COUNTY...

AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR NEWTON...AND MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

DUNTEN
Special weather statement, Apr 22, 12:55 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1255 PM CDT THU APR 22 2010

KSZ069-221845-
BUTLER-
1255 PM CDT THU APR 22 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER COUNTY...

AT 1251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR TOWANDA...OR 9 MILES SOUTHWEST OF
EL DORADO...AND MOVING NORTHEAST AT 40 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:03 AM CDTAreal Flood WarningICTSaline11 hr
Apr 22, 7:33 AM CDTSevere Thunderstorm WarningICTReno, Rice42 min
Apr 22, 7:46 AM CDTSevere Thunderstorm WarningICTReno59 min
Apr 22, 7:48 AM CDTAreal Flood WarningICTBarton5 hr
Apr 22, 10:25 AM CDTAreal Flood WarningICTLincoln5 hr
Apr 22, 4:33 PM CDTSevere Thunderstorm WarningICTAllen29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.